eHealthForum

Birth Control Question

10-15-2017

I had protected sex on the 20th of august.He pulled out before he orgasmed too. The condoms didnt break,I checked.Then in 2 hours, Took Ecp jsut to be extra sure.
i had had my period on the 8th of August.
After a week of ECP ,i got another heavy period which started on 26th august.
And i havent had sex again, nor have i felt any sickness or fatigue or weight gain or ANY change in health.But i haven't had my period again. I am very worried. I did have a little bleeding for 3 days starting on 27th Sept. It was brownish/pinkish.
and I also had to take Primolut N in june.

Could i be pregnant? Because i did take both Ecp medications at one go. I cannot get a Test. Iknow Ecp tampers with the cycle. We Took all precautions and more. No contact without condom And they didnt break.My cycles sometimes get delayed when im stressed or take meds
I did change countries and am trying to adjust in this new place.
Please try and give me some expert advice I am going insane just thinking about it

Showing comment 1 to 15 from a total of 3 comments
Answered by:
Shafi Ullah Khan
10-15-2017

Thank you for asking at Ehealth forum!

I read your question and i understand your concern. You are not pregnant. First one was withdrawal bleed due to ECP use and second one is delayed commonly after first one. So no worries.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan

Answered by:
Dr. Sanjoy Bhattacharyya
10-16-2017

Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
There is no chance of pregnancy here.EC pills can cause unscheduled bleeding and delayed next cycle.This is nothing unusual and do not stress yourself unduly for this.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care

10-17-2017

But is ut okay for my period to be almost a month late?.I am showing Pms symptoms like bloating and sensitivity but Its just nerve wrecking

I know There are no chances here but could you tell me abiut withdrawal bleeding? It only happens when the medicine has taken effect, right?

Post A Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...